# SDR DALA2021080904549

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 89,444 hours, 40,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Unknown
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 676 AT DEPT SLIDE ILLUMINATION LIGHTS ON DOORS 1 LEFT AND 2RT FAILED TO ILLUMINATE WHEN CLOSED BY F/AS. CORRECTIVE ACTION: RECYCLED DOORS OPN NOW CHECKS GOOD. (7307368)
